# SDR ZZDA2012158

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR FORWARD SIDE LATCH CUTOUT, DAMAGED.  ACCOMPLISHED LATCH CUTOUT DOUBLER AND FILLER REPAIR PER B717 SRM 52-30-02, 51-10-02 AND 51-40-02.  SEE NR 24894.
